MathSciNet Relay Station
MathSciNet bibliographic data
MR1694341 22E46 (15A48 20F55)
Fomin, Sergey; Zelevinsky, Andrei Totally nonnegative and oscillatory elements in semisimple groups. Proc. Amer. Math. Soc. 128 (2000), no. 12, 3749–3759.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement